# SDR FDEA201509092821

- Difficulty date: September 9, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 697 hours, 25,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX141N12135
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS THRU PANEL 116AR, FUSELAGE FRAME FWD & AFT FACE HAS CORROSION, STATION 297.7, STRINGER 23R - 25R.  REMOVED CORROSION ORIG MAT .063", AFTER REWORK MAT LOSS .017", FOUND TO BE OUT OF LIMITS.  R & R FRAME LOWER CHORD, T15 1155064 IAW SRM 51-40-02, 51-40-05 & DWG 141N1213, THAT WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DETAIL II.  MAJOR REPAIR.
